# SDR UF6A981218

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - CORROSION UNDER FLOORBOARD 221CF, STA 324FS.  MAINTENANCE REMOVED CORROSION AND FABRICATED ANGLE FROM 2024-T3 .050 INCH THICK.  INSTALLED ANGLE USING MS20470AD4 FASTENERS FOR THE VERTICLE LEG AND MS202426AD4 FASTENERS FOR THE HORIZONTAL LEG.  ALL WORK DONE IAW DER REPORT NR 98-199.  (X)
